# SDR AALA20000483

- Difficulty date: March 23, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LAX - FLT 34 - DURING INITIAL CLIMB, FLIGHT ATTENDANT REPORTED SMOKE SMELL IN CABIN.  DECLARED EMERGENCY, RETURNED AND LANDED LAX WITHOUT INCIDENT.  ACCOMPLISHED PACK BURNOUT AND RAN ENGINES.  NO SMELL NOTED.  UNABLE TO DUPLICATE SMOKE SMELL.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
